Per citar aquest document: http://ddd.uab.cat/record/2025
Weighted lp estimates for the ∂-equation on convex domains of finite type
Ahn, Heungju

Data: 2004
Resum: We prove non-isotropic Lp (1 ≤ p ≤ ∞) estimates with weights for solutions of the Cauchy-Riemann equation on bounded convex domains of finite type in C n using the integral kernel method. We also give an example which guarantees the optimum of the estimates.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Matèria: Cauchy-Riemann equation ; Lp estimates ; Convex domain ; Finite type
Publicat a: Publicacions matematiques, V. 48 N. 1 (2004) , p. 139-157, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_48104_07


20 p, 182.7 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2016-06-12



   Favorit i Compartir